MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Rinsho shinkeigaku = Clinical neurology · 2002

[A case of amyotrophic lateral sclerosis with SIADH and throbbing headache induced by selective serotonin reuptake inhibitor].

Nakazato Yoshihiko, Takei Kazuo, Yamazato Masamizu, Tamura Naotoshi, Shimazu Kunio

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 57-year-old man with amyotrophic lateral sclerosis (ALS) was admitted because of depressive state. Selective serotonin reuptake inhibitor (SSRI), an antidepressant, was started on the admission day. The throbbing headache in the right temporal region appeared on day 3, and an analgesic drug was not completely effective. Serum sodium value on admission was 131 mEq/l. After SSRI was started the hyponatremia rapidly progressed, and it became 112 mEq/l on day 4. SSRI was discontinued, and headache disappeared; serum sodium was improved to 129 mEq/l. It has been reported that syndrome of inappropriate secretion of antidiuretic hormone (SIADH) may be associated with ALS. We consider that subclinical SIADH was manifested by SSRI in this case. SSRI seems to be a cause of headache, since headache disappeared completely by discontinuation of SSRI.

Для цитирования: Nakazato Yoshihiko, Takei Kazuo, Yamazato Masamizu, Tamura Naotoshi, Shimazu Kunio. [A case of amyotrophic lateral sclerosis with SIADH and throbbing headache induced by selective serotonin reuptake inhibitor].. Rinsho shinkeigaku = Clinical neurology. 2002.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.